Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 2 (1946), 95-96
DOI: https://doi.org/10.1090/S0025-5718-46-99618-4
Original Article: Math. Comp. 1 (1944), 205-308.
Original Article: Math. Comp. 1 (1945), 409-419.
Original Article: Math. Comp. 1 (1945), 461-480.
Original Article: Math. Comp. 2 (1946), 1-11.
Original Article: Math. Comp. 2 (1946), 13-46.
Original Article: Math. Comp. 2 (1946), 55-61.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-46-99618-4
Article copyright: © Copyright 1946 American Mathematical Society